# SDR ASAA2020012251925

- Difficulty date: January 15, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 64,777 hours, 25,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  LEFT TRANSITION PANEL WAS CORRODED OUT OF LIMITS, BS 727L+10 TO 727. GROUNDED - YES.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R 5.
